de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mathematical modeling of homopolymerization on supported metallocene catalysts

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons58545

Ferrari,  D.
Research Department Fink, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Fink, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons58712

Korber,  F.
Research Department Fink, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Fink, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons58608

Hauschild,  K.
Research Department Schüth, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Schüth, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons58549

Fink,  G.
Research Department Fink, Max-Planck-Institut für Kohlenforschung, Max Planck Society;
Research Department Fink, Max-Planck-Institut für Kohlenforschung, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Alexiadis, A., Andes, C., Ferrari, D., Korber, F., Hauschild, K., Bochmann, M., et al. (2004). Mathematical modeling of homopolymerization on supported metallocene catalysts. Macromolecular Materials and Engineering, 289(5), 457-466. doi:10.1002/mame.200400011.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-971D-D
Abstract
There is no abstract available